# SDR UALA2012111406572

- Difficulty date: November 14, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 75,529 hours, 8,889 cycles
- Engine: Pwa PW4056
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: S332T00213
- Part serial: 704
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT: NO ROTATION ON NR 2 ENGINE AT START WITH A CORRESPONDING NO START VLV & STARTER CUTOUT MSG.  START VALVE OPEN LIGHT REMAINS ON WITH START VALVE CONFIRMED CLOSED.  REPLACED START VALVE PER MM AND CHECKS OKAY.
